Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 45, NWS Wilmington, OH

April 19, 2011Franklin County, Madison County, Pickaway County, Ohio

NWS Wilmington, OH issued this river flood warning at Apr 19, 2011, 6:57 PM EDT for Franklin County, Madison County, Pickaway County, Ohio. It took effect at Apr 20, 2011, 7:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 19, 2011, 6:57 PM EDT (22:57 UTC)
In effect from
Apr 20, 2011, 7:00 AM EDT
Expired
Apr 20, 2011, 5:10 AM EDT
In force
Issued by
NWS Wilmington, OH
Flood severity
Minor

Counties Franklin County, OH, Madison County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Darby Creek at Darbyville (DBVO1).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WGUS41 KILN 192257
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EDT TUE APR 19 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  BIG DARBY CREEK AT DARBYVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC049-097-129-201057-
/O.NEW.KILN.FL.W.0045.110420T0600Z-110421T1400Z/
/DBVO1.1.ER.110420T0600Z.110420T1800Z.110421T0800Z.NO/
657 PM EDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG DARBY CREEK AT DARBYVILLE
* FROM LATE TONIGHT TO THURSDAY MORNING.
* AT 6 PM THE STAGE WAS 9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 11 FEET BY EARLY TOMORROW AFTERNOON. THE 
  RIVER SHOULD FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT STAGES NEAR 10 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$
2 follow-up statements
126 
WGUS81 KILN 200148
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
948 PM EDT TUE APR 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  BIG DARBY CREEK AT DARBYVILLE

OHC129-200948-
/O.EXT.KILN.FL.W.0043.110420T0248Z-110422T1600Z/
/CRCO1.1.ER.110420T0248Z.110421T0000Z.110422T1000Z.NO/
948 PM EDT TUE APR 19 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL FRIDAY AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL FRIDAY AFTERNOON.
* AT 8 PM THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO 
  NEAR 18.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE FRIDAY MORNING.
* AT STAGES NEAR 18.5 FEET, FLOODING BEGINS NEAR THE OLD SHADY ACRES 
  MOBILE HOME PARK NEAR BIG DARBY CREEK. FLOODING ALSO AFFECTS LOW LYING
  AREAS NEAR LITTLE WALNUT AND CANAL AND ISLAND ROADS.
  

$$

OHC131-145-200948-
/O.EXT.KILN.FL.W.0044.000000T0000Z-110423T1100Z/
/PKTO1.1.ER.110419T2333Z.110421T0600Z.110423T0500Z.NO/
948 PM EDT TUE APR 19 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL SATURDAY MORNING.
* AT 9 PM THE STAGE WAS 18.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY EARLY THURSDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC049-097-129-200948-
/O.EXT.KILN.FL.W.0045.110420T1100Z-110421T0900Z/
/DBVO1.1.ER.110420T1100Z.110420T1800Z.110421T0300Z.NO/
948 PM EDT TUE APR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* FROM WEDNESDAY MORNING TO LATE WEDNESDAY NIGHT.
* AT 9 PM THE STAGE WAS 8.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CONTINUE TO
  RISE TO NEAR 10.4 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE TOMORROW LATE EVENING.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$
139 
WGUS81 KILN 200910
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 AM EDT WED APR 20 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  BIG DARBY CREEK AT DARBYVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  GREAT MIAMI RIVER AT MIAMITOWN
  HOCKING RIVER AT ENTERPRISE

OHC061-201710-
/O.CON.KILN.FL.W.0041.000000T0000Z-110423T0027Z/
/MIAO1.1.ER.110419T1855Z.110420T1200Z.110422T1827Z.NO/
510 AM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY EVENING.
* AT 4 AM THE STAGE WAS 21.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY AFTERNOON.
* AT STAGES NEAR 22.0 FEET, FLOOD WATERS AFFECT HOMES JUST NORTH OF 
  MIAMITOWN.
  

$$

OHC129-201710-
/O.EXT.KILN.FL.W.0043.000000T0000Z-110422T0400Z/
/CRCO1.1.ER.110420T0520Z.110421T0000Z.110421T2200Z.NO/
510 AM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL LATE THURSDAY NIGHT.
* AT 4 AM THE STAGE WAS 14.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* AT STAGES NEAR 15.5 FEET, LOWLAND FLOODING CONTINUES...WHILE FLOODING 
  BEGINS ALONG ISLAND ROAD.
  

$$

OHC131-145-201709-
/O.EXT.KILN.FL.W.0044.000000T0000Z-110423T1000Z/
/PKTO1.1.ER.110419T2333Z.110421T0600Z.110423T0400Z.NO/
510 AM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL SATURDAY MORNING.
* AT 4 AM THE STAGE WAS 20.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.6 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC073-201709-
/O.CON.KILN.FL.W.0042.000000T0000Z-110421T1300Z/
/ENTO1.1.ER.110419T1958Z.110420T1200Z.110421T0700Z.NO/
510 AM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL THURSDAY MORNING.
* AT 4 AM THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 14.8 FEET BY THIS MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT STAGES NEAR 15.0 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR 
  ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS 
  NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH 
  OF LOGAN BECOME FLOODED.
  

$$

OHC049-097-129-200940-
/O.CAN.KILN.FL.W.0045.000000T0000Z-110421T0900Z/
/DBVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
510 AM EDT WED APR 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* AT 4 AM THE STAGE WAS 8.1 FEET.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL REMAIN BELOW FLOOD STAGE...RISING TO NEAR 9.8 FEET BY 
  AFTER MIDNIGHT TONIGHT.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 19, 5:56 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 19, 5:56 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
556 PM EDT TUE APR 19 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE OHIO VALLEY LATE TONIGHT.
STRONG SOUTHERLY WINDS WILL PUMP IN SIGNIFICANT AMOUNTS OF
MOISTURE THAT WILL GET WRUNG OUT WITH THE FRONTAL PASSAGE. HIGH
PRESSURE AND DRIER AIR WILL PUSH INTO THE OHIO VALLY FROM THE
MIDWEST ON WEDNESDAY NIGHT AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SCATTERED SHOWERS WITH LITTLE RAINFALL AND NO THUNDER ARE GOING TO
PERSIST THIS EVENING ALONG A SW-NE ORIENTED LINE RUNINNG THROUGH
DAYTON. SOME CLEARING IS NOTED OVER KENTUCKY AND SHOULD CONTINUE
TO BE PULLED INTO SOUTHERN OHIO THIS EVENING.

SIGNIFICANTLY ADJUSTED TEMPERATURES UPWARDS EARLY THIS EVENING AND
HAD A MUCH SHARPER DROP IN SURFACE TEMPERATURES BEHIND THE COLD
FRONT EARLY TOMORROW. ATTM...THE WORST OF THE WEATHER AND SEVERE
POTENTIAL IS OCCURRING WITH THE SURFACE LOW NEAR ST LOUIS. THIS
LOW IS PROGGED TO CLIP OUR FAR NW CWA AFTER MIDNIGHT TONIGHT. WARM
SECTOR SHOWERS HAVE THE POTENTIAL FOR VERY HEAVY RAINFALL AND
DAMAGING WINDS...AND ISOLATED TORNADOS CANNOT BE RULED OUT. EXPECT
THE WORST STORMS TO OCCUR ABOUT 1.5-2.5 AFTER INITIAL DEVELOPMENT
AND BE WORST WITH RIGHT MOVING SUPERCELLS OF A HIGH PRECIPITATION
NATURE.

SOUTHERLY WINDS WILL INCREASE SIGNIFICANTLY THIS EVENING IN THE
WARM SECTOR. LLJET 40-50KT TOWARDS SUNSET WILL INCREASE TO 60-70KT
AND PROVIDE A WARM CONVEYOR BELT OF MOISTURE TO THE OHIO VALLEY.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
STORMS OVERNIGHT WILL TAP VERY STRONG DYNAMICS IN PLACE AND
SUPERCELL THUNDERSTORMS THAT BECOME RIGHT-TURNERS WILL BE THE
STORMS TO NOTE FOR POTENTIAL SEVERE/POSSIBLY TORNADIC POTENTIAL.
CONVECIVE STORM MATRIX SHOWING INITIAL DEVELOPMENT INTO A CYCLONIC
SUPERCELL THAT DOES NOT PROMOTE NEW GROWTH ALONG GUST FRONT DUE TO
THE HIGHLY SHEARED ENVIRONMENT. CAPE VALUES OVER 1500 WILL OCCUR
IN THE WARM SECTOR AHEAD OF THE FRONTAL PASSAGE TONIGHT.
PRECIPITABLE WATER OVER 1.5 INCHES ARE NOTED DURING THE TIME OF
THE HEAVIEST RAINFALL SO STORMS THAT DO DEVELOP WILL BE HIGH
PRECIPITATION SUPERCELLS.

IN THE POST-FRONTAL ENVIRONMENT...HIGH PRESSURE WILL BUILD IN AND
STRATUS WILL LIKELY HANG TOUGH THROUGH THE DAY ON
WEDNESDAY. THIS AND THE COLD AIR BEING USHERED IN WILL HAVE A NON-
DIURNAL HIGH TEMPERATURE THAT OCCURS AROUND DAYBREAK AND FALLS
THROUGH THE COURSE OF THE DAY.

CLEARING TOMORROW NIGHT WILL PUSH MIN TEMPS INTO THE 30S. ANOTHER
WARM FRONT DEVELOPS THURSDAY NIGHT WITH PRECIPITATION EXPECTED TO
SPREAD FROM WEST TO EAST OVERNIGHT. MODELS ARE STILL IN FLUX AS TO
WHETHER THE FRONT WILL DEVELOP OVER SOUTHERN OR NORTHERN CWA BUT
THAT IS NEGLIGIBLE COMPARED TO THE POTENTIAL FOR MORE SIGNIFICANT
RAINFALL TO THE REGION FROM THERE INTO SATURDAY.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. UNSETTLED
WEATHER WILL RETURN ONCE AGAIN THURSDAY NIGHT AS A WARM FRONT
LIFTS ACROSS THE AREA...BRINGING AROUND OF SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY MORNING. A LOW PRESSURE SYSTEM TO THE
NW OF THE AREA WILL BRING A COLD FRONT ALONG WITH ADDITIONAL
PRECIPITATION ACROSS THE OHIO VALLEY FRIDAY NIGHT.

BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
WRMFNT REMAINS DRAPED ACROSS THE FA...RUNNING FROM NR CVG-UNI.
AREA OF SHRA AND TSRA IS WORKING E ACROSS THE NRN TAFS...N OF THE
FNT...WILL PUSH THRU CMH/LCK BY 22Z.

WRMFNT SHOULD WORK N THIS AFTN AHEAD OF DEEPENING LOW OUT OVER THE
PLAINS. THIS SHOULD ALLOW CIGS TO GO VFR ACROSS THE SRN TAFS THIS AFTN.
CIGS WILL SLOWLY IMPROVE TO VFR IN THE N AS THE WARM FRONT LIFTS N
LATE THIS AFTN INTO THE EVENING.

AS LOW EJECTS FROM THE MS VALLEY INTO THE GREAT LAKES TONIGHT...A
CDFNT WILL SWING ACROSS THE REGION BETWEEN 06Z AND 12Z. EXPECT
LINE OF TSTMS TO DEVELOP AHEAD OF THE FNT. SOME TSTMS COULD BE
STRONG TO SEVERE. KEPT PREVIOUS SHIFTS FCST OF WINDS GUSTS TO
28KTS. THEY COULD BE HIGHER BUT DIDNT WANT TO GO TOO CRAZY WITH
WIND GUSTS AT THIS TIME. WINDS WILL SHIFT TO THE WEST BEHIND THE
LINE. STRONG PRESSURE GRADIENT IN THE COLD ADVECTION BEHIND THE
FRONT WILL KEEP WINDS UP WITH GUSTS UP TO 28KTS POSSIBLE.

OUTLOOK...GUSTY WEST TO NORTHWEST WINDS EXPECTED ON WEDNESDAY.
SHOWERS AND THUNDERSTORMS EXPECTED FRIDAY INTO SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR OHZ060>065-070>074-077>080-082.
KY...FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR KYZ090>093.
IN...FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR INZ050-058-059-066-073>075-080.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...LATTO
AVIATION...SITES
Hazardous weather outlook, Apr 19, 5:45 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT TUE APR 19 2011

INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080-
082-202145-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE-
545 PM EDT TUE APR 19 2011

...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO
DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED
TORNADOES.

IN ADDITION...HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE
SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY
AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY
WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-202145-
CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO-
545 PM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP
TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE
WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES.

HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL
LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY
AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY
WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

In the hours before

Local storm report, Apr 19, 4:29 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     FLOOD            1 NNW PLEASANTVILLE     39.83N 82.53W
04/19/2011                   FAIRFIELD          OH   TRAINED SPOTTER

            WATER COVERING RUFFNER RD

0421 PM     HEAVY RAIN       BEAVERCREEK             39.73N 84.06W
04/19/2011  M3.21 INCH       GREENE             OH   TRAINED SPOTTER

            RAINFALL TOTAL SINCE MIDNIGHT

0240 PM     FLOOD            2 ENE LYNCHBURG         39.26N 83.75W
04/19/2011                   HIGHLAND           OH   NEWSPAPER

            TURTLE CREEK OUT OF BANKS AND COVERING SHARPSVILLE RD.

&&

SNYDER
Local storm report, Apr 19, 4:37 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HEAVY RAIN       EATON                   39.75N 84.63W
04/19/2011  M2.63 INCH       PREBLE             OH   TRAINED SPOTTER

            1.67 INCHES FELL AFTER 6 AM.

&&

JOHNF
Local storm report, Apr 19, 4:52 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     FLOOD            3 NNE NEW BURLINGTON    39.60N 83.95W
04/19/2011                   GREENE             OH   NWS EMPLOYEE

            CAESAR CREEK OUT OF ITS BANKS AND INNUNDATING BORDERING
            FARMLAND.

&&

JOHNF
Local storm report, Apr 19, 5:13 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HEAVY RAIN       BROOKVILLE              39.84N 84.42W
04/19/2011  M2.35 INCH       MONTGOMERY         OH   TRAINED SPOTTER

            STORM TOTAL.

&&

SFH
Local storm report, Apr 19, 5:59 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HEAVY RAIN       SOUTH BLOOMFIELD        39.72N 82.99W
04/19/2011  M2.17 INCH       PICKAWAY           OH   TRAINED SPOTTER

            STORM TOTAL.

&&

SFH
Local storm report, Apr 19, 6:29 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HEAVY RAIN       CENTERVILLE             39.64N 84.14W
04/19/2011  M3.40 INCH       MONTGOMERY         OH   TRAINED SPOTTER

            STORM TOTAL SINCE LAST NIGHT.

&&

SFH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:54 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton39 min
Apr 19, 3:32 AM EDTSevere Thunderstorm WarningILNBrown, Clinton, Highland23 min
Apr 19, 3:45 AM EDTSpecial Weather StatementILNClermont, Hamilton60 min
Apr 19, 4:11 AM EDTSpecial Weather StatementILNBrown64 min
Apr 19, 4:20 AM EDTAreal Flood WarningILNClermont, Hamilton7 hr
Apr 19, 4:46 AM EDTSpecial Weather StatementILNHighland59 min
Apr 19, 6:12 AM EDTAreal Flood WarningILNHamilton3 hr
Apr 19, 7:12 AM EDTAreal Flood AdvisoryILNButler, Clinton, Greene, Montgomery, Preble, Warren3 hr
Apr 19, 9:08 AM EDTFlash Flood WarningILNClermont3 hr
Apr 19, 9:20 AM EDTSpecial Weather StatementILNBrown55 min
Apr 19, 9:27 AM EDTSpecial Weather StatementILNHighland63 min
Apr 19, 11:14 AM EDTSpecial Weather StatementILNClinton, Warren61 min
Apr 19, 11:40 AM EDTAreal Flood WarningILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more3 hr
Apr 19, 11:47 AM EDTSpecial Weather StatementILNGreene, Montgomery, Preble58 min
Apr 19, 11:50 AM EDTAreal Flood AdvisoryILNPike, Ross3 hr
Apr 19, 12:01 PM EDTSpecial Weather StatementILNDarke44 min
Apr 19, 12:22 PM EDTRiver Flood WarningILNClermont, Hamilton, Warren9 hr
Apr 19, 12:22 PM EDTRiver Flood WarningILNClermont, Hamilton9 hr
Apr 19, 12:57 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery, Preble11 hr
Apr 19, 1:45 PM EDTSpecial Weather StatementILNPickaway60 min
Apr 19, 2:14 PM EDTSpecial Weather StatementILNFairfield31 min
Apr 19, 2:19 PM EDTRiver Flood WarningILNHamilton5 days
Apr 19, 2:30 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Franklin, Hocking, Licking, Madison and 2 more6 hr
Apr 19, 2:42 PM EDTRiver Flood AdvisoryILNClermont, Hamilton49 hr
Apr 19, 3:36 PM EDTRiver Flood AdvisoryILNHamilton28 hr
Apr 19, 3:54 PM EDTFlood WatchILNBrown, Butler, Clermont, Clinton, Fairfield, Fayette and 10 more17 hr
Apr 19, 4:11 PM EDTRiver Flood WarningILNHocking48 hr
Apr 19, 5:51 PM EDTAreal Flood WarningILNWarren52 hr
Apr 19, 6:39 PM EDTRiver Flood WarningILNPickaway9 days
Apr 19, 6:39 PM EDTRiver Flood WarningILNPike, Scioto11 days
Apr 19, 7:20 PM EDTRiver Flood WarningILNMiami, Shelby2 hr
Apr 19, 7:22 PM EDTRiver Flood WarningILNButler, Montgomery, Warren3 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.